MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 LPS POROUS STEM 17.5X125MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US 1818910 LPS POROUS STEM 17.5X125MM STR; LPS AND S-ROM : KNEE STEMS
Catalog Number 198726416
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of femoral stem and femur at bone to implant interface.Doi: unknown, dor: (b)(6) 2018, unknown side.
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch ,a follow-up medwatch will be filed as appropriate.

Brand Name
LPS POROUS STEM 17.5X125MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7877248
Report Number1818910-2018-69414
Device Sequence Number1985883
Product Code JDI
UDI-Device Identifier10603295079316
UDI-Public10603295079316
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198726416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;